# SDR ASAA12511178

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,099 hours, 4,707 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296942
- Part serial: 2150
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 64,887 hours, 31,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB FROM 10,000 TO 38,000 AIR COND PACK DIFFERENTIAL EXCEEDED 20 PSI ENG NR 1 N1 = 98.8 ENG NR 2 N1=98.8.  LEFT PACK 45 PSI/ RT PACK 23 PSI AT LEVEL OFF 38 000 NR 1 N1=86.6 NR 2 N1 = 86.5 LEFT PACK 25 PSI AT TOP OF DESCENT LEFT = 40.3 RT N1 =40.7 LEFT PAK = 20 RT PAK =20.  ACCOMP ENGINE NR 2 BLEED AIR SYS HLTH CHECK REF AMM 36 11 00 700 801.  NO DEFECTS NOTED.  REPLACED NR 2 ENGINE PRECOOLER SENSOR REF AMM 36 12 03 LEAK CHECK GOOD.  REPLACED NR 2 ENGINE 450FT THERMOSTAT REF AMM 36 11 05 LEAK CHECK GOOD.  ACCOMP ENG BLEED AIR OPS TEST PER AMM 36 11 00 710 801, ALL INDICATIONS NORMAL.
